Alert archive / Colorado / Red Flag Warnings in 2006

Red Flag Warning 30, NWS Pueblo, CO

June 14, 200621 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 14, 2006, 4:32 AM MDT for 21 counties in Colorado. It took effect at Jun 15, 2006, 9:00 AM MDT. It was in force for 12 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 14, 2006, 4:32 AM MDT (10:32 UTC)
In effect from
Jun 15, 2006, 9:00 AM MDT
Expired
Jun 15, 2006, 9:00 PM MDT
In force
12 hr
Issued by
NWS Pueblo, CO
All 21 counties

Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:34 PM MDTNON-TSTM WND GST 60Manzanola, CO
Jun 15, 2:50 PM MDTNON-TSTM WND GST 813 S La Junta, CO
Jun 15, 2:54 PM MDTNON-TSTM WND GST 742 N La Junta, CO
Jun 15, 3:40 PM MDTNON-TSTM WND DMGCheraw, CO10 INCH LIVE TREE UPROOTED.
Jun 15, 3:40 PM MDTNON-TSTM WND DMGCheraw, COPOLE BARNS PULLED OUT OF GROUND.
Jun 15, 3:45 PM MDTNON-TSTM WND DMGCheraw, COROOF LIFTED OFF HORSE STALLS.
Jun 15, 4:30 PM MDTNON-TSTM WND GST 71Manzanola, CO6 INCH DIAMETER TREE LIMB BROKEN OFF TOP OF 30 FOOT TREE.
Jun 15, 4:55 PM MDTTSTM WND GST 60Haswell, CO
Jun 15, 6:56 PM MDTHAIL 15 S Granada, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
4458 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPUB 141032
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
432 AM MDT WED JUN 14 2006

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM TODAY...FOR WIND GUSTS
AROUND 40 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR 6...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM THURSDAY...FOR WIND GUSTS
AROUND 50 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR 6...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE
AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR
FIRE WEATHER ZONES 220 THROUGH 237...FROM NOON UNTIL 9 PM TODAY...AND
FROM NOON UNTIL 9 PM THURSDAY. A TROUGH OF LOW PRESSURE WILL MOVE
ACROSS COLORADO TODAY AND THURSDAY...RESULTING IN A HIGH LEVEL OF
FIRE WEATHER DANGER.

COZ220>237-150245-
/O.UPG.KPUB.FW.A.0023.060614T1800Z-060615T0300Z/
/O.NEW.KPUB.FW.W.0029.060614T1800Z-060615T0300Z/
/O.UPG.KPUB.FW.A.0024.060615T1800Z-060616T0300Z/
/O.NEW.KPUB.FW.W.0030.060615T1800Z-060616T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
432 AM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON UNTIL 9 PM MDT TODAY...AND
FROM NOON UNTIL 9 PM MDT THURSDAY.  THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

A COMBINATION OF HIGH WINDS...LOW HUMIDITIES AND DRY LIGHTNING...IN
THE MIDST OF RECORD HEAT AND ONGOING DROUGHT CONDITIONS...WILL CREATE
A HIGH LEVEL OF FIRE WEATHER DANGER BOTH TODAY AND THURSDAY.

WINDS TODAY WILL BE SUSTAINED OVER 20 MPH IN MOST AREAS...WITH
GUSTS OVER 40 MPH. AFTERNOON AND EVENING RELATIVE HUMIDITIES WILL
LIKELY REACH THE SINGLE DIGITS IN THE DOWNSLOPE AREAS OF THE
PLAINS ADJACENT TO THE MOUNTAINS...WITH TEENS ELSEWHERE. HAINES
INDICES WILL BE AROUND 5. IN ADDITION...AN APPROACHING SHORTWAVE
WILL DELIVER SOME DRY LIGHTNING IN THE AFTERNOON.

CONDITIONS LOOK MUCH THE SAME FOR THURSDAY...EXCEPT THAT THE WINDS
WILL BE EVEN STRONGER. GUSTS WILL LIKELY CLIMB TO AROUND 50 MPH
AT TIMES.

THE COMBINATION OF METEOROLOGICAL CONDITIONS...ONGOING DROUGHT...AND
CRITICAL FUELS WILL MAKE FOR A HIGH LEVEL OF FIRE WEATHER DANGER FOR
THE NEXT 2 DAYS. EXTREME CAUTION IS WARRANTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

LW
6 follow-up statements
000 
WWUS85 KPUB 142104
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT WED JUN 14 2006

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220
THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...UNTIL 9 PM TODAY...FOR WIND GUSTS AROUND 40
MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR
6...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM THURSDAY...FOR WIND
GUSTS UP TO 50 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR
6...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING
FOR FIRE WEATHER ZONES 220 THROUGH 237...UNTIL 9 PM TODAY...AND
FROM NOON UNTIL 9 PM THURSDAY. A TROUGH OF LOW PRESSURE WILL
CONTINUE TO MOVE ACROSS COLORADO FROM THIS AFTERNOON INTO
THURSDAY...RESULTING IN A HIGH LEVEL OF FIRE WEATHER DANGER.

COZ220>237-150300-
/O.CON.KPUB.FW.W.0029.000000T0000Z-060615T0300Z/
/O.CON.KPUB.FW.W.0030.060615T1800Z-060616T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
304 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY. 

A COMBINATION OF HIGH WINDS...LOW HUMIDITIES AND DRY LIGHTNING...
IN THE MIDST OF RECORD HEAT AND ONGOING DROUGHT CONDITIONS...WILL
CREATE A HIGH LEVEL OF FIRE WEATHER DANGER BOTH TODAY AND
THURSDAY.

WINDS TODAY WILL BE SUSTAINED OVER 20 MPH IN MOST AREAS...WITH
GUSTS OVER 40 MPH AT TIMES. LATE AFTERNOON AND EVENING RELATIVE
HUMIDITIES WILL LIKELY REACH THE SINGLE DIGITS IN THE DOWNSLOPE
AREAS OF THE PLAINS ADJACENT TO THE MOUNTAINS...WITH TEENS
ELSEWHERE. HAINES INDICES WILL BE AROUND 5. IN ADDITION...AN
APPROACHING SHORTWAVE WILL DELIVER SOME DRY LIGHTNING THIS
AFTERNOON AND EVENING.

CONDITIONS LOOK MUCH THE SAME FOR THURSDAY...EXCEPT THAT THE
WINDS MAY BE EVEN STRONGER. WILL GUSTS WILL LIKELY CLIMB INTO THE
40 TO 50 MPH RANGE AT TIMES.

THE COMBINATION OF METEOROLOGICAL CONDITIONS...ONGOING DROUGHT...
AND CRITICAL FUELS WILL MAKE FOR A HIGH LEVEL OF FIRE WEATHER
DANGER FOR THE NEXT 2 DAYS. EXTREME CAUTION IS WARRANTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 150055
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT WED JUN 14 2006

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...UNTIL 9 PM TODAY...FOR WIND GUSTS AROUND
40 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT...
ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR 6...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM THURSDAY...FOR WIND
GUSTS UP TO 50 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN
15 PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF
5 OR 6...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING
FOR FIRE WEATHER ZONES 220 THROUGH 237...UNTIL 9 PM TODAY...AND
FROM NOON UNTIL 9 PM THURSDAY. A TROUGH OF LOW PRESSURE WILL
CONTINUE TO MOVE ACROSS COLORADO FROM THIS AFTERNOON INTO
THURSDAY...RESULTING IN A HIGH LEVEL OF FIRE WEATHER DANGER.

COZ220>237-150300-
/O.CON.KPUB.FW.W.0029.000000T0000Z-060615T0300Z/
/O.CON.KPUB.FW.W.0030.060615T1800Z-060616T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
655 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY. 

A COMBINATION OF HIGH WINDS...LOW HUMIDITIES AND DRY LIGHTNING...
IN THE MIDST OF RECORD HEAT AND ONGOING DROUGHT CONDITIONS...WILL
CREATE A HIGH LEVEL OF FIRE WEATHER DANGER BOTH TODAY AND
THURSDAY.

WINDS EARLY THIS EVENING WILL BE SUSTAINED OVER 20 MPH IN MOST
AREAS...WITH GUSTS OVER 40 MPH AT TIMES. RH VALUES THIS EVENING
WILL NOT RECOVER. HAINES INDICES WILL BE AROUND 5. IN
ADDITION...AN APPROACHING SHORTWAVE WILL DELIVER SOME DRY
LIGHTNING THIS EVENING OVER THE FAR EAST PLAINS.

CONDITIONS LOOK MUCH THE SAME FOR THURSDAY...EXCEPT THAT THE
WINDS MAY BE EVEN STRONGER. WILL GUSTS WILL LIKELY CLIMB INTO THE
40 TO 50 MPH RANGE AT TIMES.

THE COMBINATION OF METEOROLOGICAL CONDITIONS...ONGOING DROUGHT...
AND CRITICAL FUELS WILL MAKE FOR A HIGH LEVEL OF FIRE WEATHER
DANGER FOR THE NEXT 2 DAYS. EXTREME CAUTION IS WARRANTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 150259
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
859 PM MDT WED JUN 14 2006

...A RED FLAG WARNING HAS EXPIRED...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM 9 AM UNTIL 9 PM THURSDAY...FOR WIND
GUSTS UP TO 50 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR
6...

.THE RED FLAG WARNING WHICH WAS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237 WILL EXPIRE AT 9 PM THIS EVENING.

A RED FLAG WARNING REMAINS IN EFFECT FOR TOMORROW...THURSDAY. THIS
WARNING IS FOR FIRE WEATHER ZONES 220 THROUGH 237...FROM 9 AM UNTIL
9 PM THURSDAY. A TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE
ACROSS COLORADO FROM THIS AFTERNOON INTO THURSDAY...RESULTING IN A
HIGH LEVEL OF FIRE WEATHER DANGER.

COZ220>237-151900-
/O.EXP.KPUB.FW.W.0029.000000T0000Z-060615T0300Z/
/O.EXT.KPUB.FW.W.0030.060615T1500Z-060616T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
859 PM MDT WED JUN 14 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...
...RED FLAG WARNING NOW IN EFFECT FROM 9 AM TO 9 PM MDT
THURSDAY...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THE
RED FLAG WARNING IS NOW IN EFFECT FROM 9 AM TO 9 PM MDT THURSDAY.

WINDS ARE DECREASING ACROSS THE REGION THIS EVENING. IN
ADDITION...RH VALUES ARE GRADUALLY INCREASING. FOR THIS REASON THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. ALTHOUGH WINDS
ARE DECREASING AND RH VALUES ARE SLOWLY INCREASING...THE WINDS
WILL KEEP UP TONIGHT IN THE MOUNTAINS...MAINLY ABOVE 9000 FEET.
WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WILL BE
POSSIBLE...ESPECIALLY IN WIND PRONE AREAS. RH VALUES WILL ONLY
RECOVER TO 30 TO 40 PERCENT.

TOMORROW...WINDS WILL INCREASE BY MID MORNING FROM THE WEST-
SOUTHWEST AND RANGE BETWEEN 15 TO 30 MPH WITH GUSTS TO 40 MPH. RH
VALUES WILL RANGE IN THE 5 TO 15% RANGE.

A COLD FRONT WILL BRING COOLER CONDITIONS AND LESS WIND TO THE
REGION TOMORROW EVENING. AT THIS TIME THE FRONT SHOULD MOVE
THROUGH THE REGION BETWEEN 1800 AND 2100 LOCAL. AFTER THE FRONT
GOES BY...WINDS WILL SHIFT TO THE NORTH AND BE GUSTY FOR AN HOUR
OR TWO AND THEN DECREASE. RH VALUES SHOULD RECOVER DRAMATICALLY
AND TEMPERATURES WILL COOL DOWN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

HODANISH
000 
WWUS85 KPUB 151118
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
518 AM MDT THU JUN 15 2006

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220
THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM 9 AM UNTIL 9 PM TODAY...FOR WIND GUSTS UP
TO 50 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR
6...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED A RED FLAG WARNING FOR
FIRE WEATHER ZONES 220 THROUGH 237...IN EFFECT FROM 9 AM TO 9 PM
TODAY. A TROUGH OF LOW PRESSURE WILL CONTINUE TO AFFECT COLORADO
TODAY...RESULTING IN A HIGH LEVEL OF FIRE WEATHER DANGER.

COZ220>237-160300-
/O.CON.KPUB.FW.W.0030.060615T1500Z-060616T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
518 AM MDT THU JUN 15 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING.

WINDS OVER MOST OF THE DISTRICT WILL INCREASE FROM THE SOUTHWEST
DURING THE MID MORNING HOURS...REACHING SPEEDS OF 25 TO 35 MPH BY
AFTERNOON. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. MINIMUM RH
VALUES WILL FALL INTO THE SINGLE DIGITS AND TEENS DURING THE
AFTERNOON. IN ADDITION...A FEW THUNDERSTORMS PRODUCING DRY
LIGHTNING WILL BE POSSIBLE. THE COMBINATION OF HIGH WINDS...LOWS
HUMIDITIES...DRY FUELS...ONGOING DROUGHT CONDITIONS...AND POSSIBLE
DRY LIGHTNING WILL RESULT IN A HIGH LEVEL OF FIRE WEATHER DANGER
ACROSS THE DISTRICT THROUGH THIS EVENING.

A COLD FRONT WILL BRING COOLER CONDITIONS...A FEW SHOWERS...AND
HIGHER HUMIDITIES TO THE REGION TONIGHT. ADDITIONALLY...WINDS WILL
DECREASE. CONSEQUENTLY...THE RED FLAG WARNING IS STILL ON TRACK TO
EXPIRE AT 9 PM THIS EVENING.

MUCH COOLER WEATHER...WITH TEMPERATURES A LITTLE BELOW AVERAGE ARE
EXPECTED FRIDAY. IN ADDITION...THERE IS A CHANCE OF SHOWERS.
CONSEQUENTLY...NO FIRE WEATHER HIGHLIGHTS ARE ANTICIPATED FOR
FRIDAY AT THIS TIME.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

LW
000 
WWUS85 KPUB 152058
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT THU JUN 15 2006

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...UNTIL 9 PM TODAY...FOR WIND GUSTS UP TO 50
MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...ONGOING DROUGHT CONDITIONS...AND HAINES VALUES OF 5 OR
6...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED A RED FLAG
WARNING FOR FIRE WEATHER ZONES 220 THROUGH 237...WHICH REMAINS IN EFFECT
UNTIL 9 PM TODAY. VERY WINDY AND DRY CONDITIONS WILL CONTINUE INTO
THE EVENING HOURS.

COZ220>237-160300-
/O.CON.KPUB.FW.W.0030.000000T0000Z-060616T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
258 PM MDT THU JUN 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

WINDS OVER MOST OF THE DISTRICT WILL CONTINUE FROM THE SOUTH OR
SOUTHWEST AT 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. THE RELATIVE
HUMIDITY VALUES ARE GENERALLY LESS THAN 15 PERCENT ACROSS THE AREA
AND WILL NOT START INCREASING UNTIL ABOUT MIDEVENING. SOME DRY
LIGHTNING WILL ALSO BE A THREAT. THESE CONDITIONS...COMBINED WITH 
DRY FUELS...AND ONGOING DROUGHT CONDITIONS...WILL CONTINUE
RESULTING IN A HIGH LEVEL OF FIRE WEATHER DANGER ACROSS THE
DISTRICT THROUGH THIS EVENING.

AFTER MIDEVENING...RELATIVE HUMIDITIES WILL INCREASE...THE WINDS
WILL DECREASE...AND THERE MAY BE A BETTER CHANCE FOR SOME PRECIPITATION.

MUCH COOLER TEMPERATURES ARE IN STORE FOR FRIDAY AND THERE WILL BE
A CHANCE FOR PRECIPITATION. CONSEQUENTLY...NO FIRE WEATHER HIGHLIGHTS
ARE ANTICIPATED FOR FRIDAY AT THIS TIME.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 160251
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
851 PM MDT THU JUN 15 2006

...RED FLAG WARNING FOR SOUTHEAST AND SOUTH CENTRAL COLORADO WILL
EXPIRE AT 9 PM THIS EVENING...

.THE RED FLAG WARNING WHICH WAS IN EFFECT FOR ALL OF SOUTHEAST AND
SOUTH CENTRAL COLORADO...FIRE WEATHER ZONES 220 THROUGH 237...HAS
EXPIRED. 

COZ220>237-160400-
/O.EXP.KPUB.FW.W.0030.000000T0000Z-060616T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
851 PM MDT THU JUN 15 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING.

A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING.
THIS FRONT WILL BRING MUCH COOLER WEATHER TO THE REGION LATER
TONIGHT INTO TOMORROW. RH VALUES WILL ALSO SIGNIFICANTLY
INCREASE...AND SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE TONIGHT AND ESPECIALLY TOMORROW.
 

$$

HODANISH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 14, 3:37 AM MDT, 55 minutes earlier.

Area forecast discussion, Jun 14, 3:37 AM MDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
337 AM MDT WED JUN 14 2006

.SHORT TERM...
...MAIN CONCERN TODAY IS THE FIRE WEATHER DANGER...DUE TO A
COMBINATION OF HIGH WINDS...LOW HUMIDITIES...DRY LIGHTNING...AND
ONGOING DROUGHT CONDITIONS...

...RECORD HEAT EXPECTED TODAY...

UPPER LEVEL SHORTWAVE...TRIGGERING NOCTURNAL CONVECTION ACROSS UTAH
AND IDAHO THIS MORNING...WILL WORK ITS WAY EAST TODAY...FLATTENING
THE RIDGE OVER COLORADO.  THIS WILL RESULT IN INCREASED WINDS...LOW
HUMIDITIES AND DRY LIGHTNING...ALL IN THE MIDST OF RECORD HEAT AND
ONGOING DROUGHT CONDITIONS.  CONSEQUENTLY...THE FIRE WEATHER WATCH
FOR TODAY WILL BE UPGRADED TO A RED FLAG WARNING...FOR A HIGH FIRE
WEATHER DANGER.

LOOKS LIKE WINDS TODAY COULD EASILY BE SUSTAINED OVER 20 MPH IN MOST
AREAS...WITH GUSTS OVER 40 MPH.  AFTERNOON/EVENING HUMIDITIES WILL
LIKELY REACH THE SINGLE DIGITS IN THE DOWNSLOPE AREAS OF THE PLAINS
ADJACENT TO THE MOUNTAINS...WITH TEENS ELSEWHERE.  HAINES INDICES
(AN INDEX RATING MID LEVEL INSTABILITY/DRYNESS) ARE PROGGED AROUND
5...WHICH SUGGESTS A MODERATE RISK OF LARGE PLUME DOMINATED FIRES
SHOULD A FIRE START OCCUR.  IF THIS IS NOT ENOUGH...ACCORDING TO THE
NAM12...THE APPROACHING SHORTWAVE IS GOING TO FIRE UP SOME HIGH
BASED CONVECTION THIS AFTERNOON...WHICH WILL LIKELY MEAN SOME DRY
LIGHTNING TO DEAL WITH.  WITH THE EXPECTED METEOROLOGICAL
CONDITIONS...THE ONGOING DROUGHT CONDITIONS...AND FUELS BEING
CRITICAL...THE FIRE WEATHER DANGER IS LOOKING HIGH. CONSEQUENTLY...
A RED FLAG WARNING WILL GO INTO EFFECT FROM NOON UNTIL 9PM TODAY.

TEMPERATURES TODAY WILL LIKELY REACH RECORD LEVELS ACROSS THE
PLAINS.  THEYLL BE CLOSE TO RECORDS IN THE SAN LUIS
VALLEY...TOO...BUT MAYBE JUST A LITTLE SHY DUE TO AN INFLUX OF HIGH
LEVEL MOISTURE AND COOLER AIR IN THE AFTERNOON.  RECORDS FOR TODAY
ARE PUB (101/1952)...COS (94/1994) AND ALS (88 IN 2004 AND 1952).
MAYBE A NEW RECORD AT PUB WITH 102 EXPECTED AND A TIE AT COS WITH 94
EXPECTED.  MAYBE JUST A LITTLE SHORT AT ALS WITH 87 EXPECTED. LW

.LONG TERM...
(THURSDAY THROUGH NEXT WEDNESDAY)

STILL APPEARS RED FLAG CONDITIONS A GOOD BET AREAWIDE ON
THURSDAY...AS JET ROUNDS THE BASE OF THE INCOMING UPPER TROUGH AND
DEEP DRY AIR MASS ADVECTS IN FROM THE SOUTHWEST. 500 MB WINDS FROM
BOTH THE NAM AND GFS PEAK AT 50-60 KNOTS AROUND 18Z...AND WITH
DEEP MIXING SURFACE GUSTS 0F AT LEAST 30-40 MPH ARE POSSIBLE. ONLY
REAL WILD CARD IN THE SITUATION IS THE POSITION OF THE COLD FRONT
ON THE EASTERN PLAINS THURSDAY AFTERNOON...WITH MODELS LOOKING
SLIGHTLY FASTER WITH THE FROPA IN THE AFTERNOON THAN PREVIOUS
RUNS. GIVEN STRONG SWLY FLOW ALOFT...SUSPECT FRONT WILL HAVE A
HARD TIME PRESSING SOUTHWARD DURING THE DAY...ESPECIALLY WITH MAIN
UPPER TROUGH STILL HANGING BACK TO THE WEST AND LITTLE IN THE WAY
OF PRESSURE RISES FORECAST OVER THE CENTRAL PLAINS. WILL GO AHEAD
AND UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FROM
LATE THURSDAY MORNING INTO THE EVENING. SOME ISOLATED MAINLY DRY
-TSRA POSSIBLE THURSDAY AFTERNOON...WITH PERHAPS A BETTER CHANCE
OF STORMS OVER THE FAR ERN PLAINS THU NIGHT ASSOCIATED WITH THE
FRONTAL PASSAGE. GUIDANCE TEMPS APPEAR TO COOL OFF THU MAXES TOO
MUCH...AND WILL KEEP THE WARMER TEMPS CURRENTLY IN THE GRIDS
GOING.

MUCH COOLER CONDITIONS ON FRIDAY...WITH UPPER TROUGH OVERHEAD AND
COLD FRONT SOUTH OF THE AREA. NAM AND GFS VERY DIFFERENT WITH
THEIR QPF FOR FRIDAY AFTERNOON...WITH GFS MUCH WETTER MAINLY DUE
IT DEVELOPMENT OF A WEAK CLOSED LOW IN THE BASE OF THE UPPER
TROUGH. SUSPECT THIS IS OVERDONE AND DRIER/LESS AMPLIFIED NAM
SOLUTION IS BETTER. WILL STILL HAVE ENOUGH WEAK UPSLOPE OVER THE
ERN MTS AND PLAINS FOR SOME ISOLATED -TSRA...BUT MOST SIGNIFICANT
RAINFALL WILL REMAIN EAST OF THE AREA IN THE DEEPER MOISTURE.

AFTER FRIDAY...SLOW WARMING TREND COMMENCES...THOUGH LATEST ECMWF
AND GFS A LITTLE SLOWER TO BRING BACK THE HEAT OVER THE WEEKEND AS
POCKET OF COOLER AIR OVER THE CENTRAL PLAINS ADVECTS WWRD. LEFT
THE SLIGHT CHANCES FOR -TSRA OVER THE ERN MTS THROUGH BOTH SAT AND
SUN...WITH WEAK UPSLOPE GRADIENT PROVIDING THE LIFT. RIDGE TRIES
TO BUILD BACK NEXT WEEK...BUT NEXT WRN TROUGH COULD DRIVE A WEAK
FRONT INTO THE AREA AS EARLY AS TUE. MAIN CHANGE TO THE GRIDS IN
THE SAT THROUGH WED PERIODS WAS TO DIAL BACK THE HEAT JUST
SLIGHTLY IN THE MAX TEMP GRIDS. --PETERSEN

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-COZ227-COZ228-
COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237.

RED FLAG WARNING FROM 12 PM TO 9 PM MDT THURSDAY FOR COZ220-
COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-COZ227-COZ228-COZ229-
COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237.

&&

50/10
Hazardous weather outlook, Jun 13, 6:46 AM MDT, 21 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
646 AM MDT TUE JUN 13 2006

COZ058>089-093>099-141300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
646 AM MDT TUE JUN 13 2006

...FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...FOR WIND GUSTS OF 25 TO 30 MPH...MINIMUM DAYTIME
HUMIDITY VALUES LESS THAN 15 PERCENT...LONG TERM SEVERE TO
EXTREME DROUGHT STRESSED FUELS...AND HAINES INDEX OF 6...

...FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING...FOR WIND GUSTS OF 30 TO 50 MPH...MINIMUM DAYTIME
HUMIDITY VALUES LESS THAN 10 PERCENT...LONG TERM SEVERE TO
EXTREME DROUGHT STRESSED FUELS...AND HAINES INDEX OF 6...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE NEW MEXICO BORDER
AREAS TODAY.  THE PRIMARY THREATS WILL BE LIGHTNING AND WIND GUSTS
TO AROUND 50 MPH.

ACROSS THE SAN LUIS VALLEY...HUMIDITIES WILL BE LOW AGAIN
TODAY...BUT WINDS WILL LIKELY BE A LITTLE TOO LOW FOR A FIRE WEATHER
HIGHLIGHT.  REGARDLESS...FUELS REMAIN CRITICAL AND CONDITIONS VERY
DRY...SO THE OVERALL FIRE DANGER REMAINS HIGH. A HIGH LEVEL OF
CAUTION NEEDS TO CONTINUE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND SPEEDS ARE EXPECTED TO INCREASE AND BECOME GUSTY AT TIMES
ACROSS THE FORECAST AREA ON WEDNESDAY AND THURSDAY. THE STRONGER
WINDS...COMBINED WITH THE ONGOING HOT AND DRY PATTERN...HAVE
THE POTENTIAL OF PRODUCING WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR
BOTH DAYS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION EACH DAY
THROUGH MONDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS OVER THE HIGHER TERRAIN AND NEARBY PLAINS. THE PRIMARY
THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50
MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:32 AM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more16 hr
Jun 14, 3:46 PM MDTSevere Thunderstorm WarningPUBProwers56 min

Nearby

Red Flag Warnings in Colorado, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.